# SDR BJNA040804

- Difficulty date: August 13, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC150519222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CABIN FLOOR SUPPORT AT BS 312-328 RBL 45 CORRODED.  FABRICATED NEW FLOOR SUPPORT ANGLE FROM 7075-T6 BAC 1505-19222 IAW THE BOEING 737 STRUCTRUAL REPAIR MANUAL 51-10-1, 51-20-1 FIG 2 AND 51-30-5.  INSTALLED IAW 51-30-2.  (M)BJNA
